# SDR EPUA2012081001

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Aircraft time: 14,291 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STUCK WHEN LANDING GEAR DOWN SELECTED.  NOSE GEAR TRAILED AT A 45 DEGREE ANGLE, RETRACTED OK, THEN WAS HARD TO GET OUT WHEN CYCLED DOWN AGAIN.  MAINT SERVICED RESERVOIR AND REPLACED UPLOCK ROLLER.
